# SDR FDEA201709082699

- Difficulty date: September 8, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Worn
- Location: Bs 615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK, TWO SEAT TRACKS WORN AT  LBL 47.50  NEAR BS 615.  REPLACED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL I, SRM 51-4-01, VOL II, AND SR10-53-002A.  MAJOR REPAIR.
